RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markeev, Anatoli Pavlovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 27
Presentations: 3

Number of views:
This page:1840
Abstract pages:3691
Full texts:1162
References:488
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person56069
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. Anatoly P. Markeev, “On Periodic Poincaré Motions in the Case of Degeneracy of an Unperturbed System”, Regul. Chaotic Dyn., 25:1 (2020),  111–120  mathnet  isi  scopus
2019
2. Anatoly P. Markeev, “On the Stability of the Regular Precession of an Asymmetric Gyroscope at a Second-order Resonance”, Regul. Chaotic Dyn., 24:5 (2019),  502–510  mathnet  mathscinet  isi  scopus
3. A. P. Markeev, “On periodic motions of a rigid body suspended on a thread in a uniform gravity field”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019),  245–260  mathnet  elib
2018
4. A. P. Markeev, “On Nonlinear Resonant Oscillations of a Rigid Body Generated by Its Conical Precession”, Nelin. Dinam., 14:4 (2018),  503–518  mathnet  elib
5. A. P. Markeev, D. A. Sukhoruchkin, “On the dynamics of a pendulum mounted on a movable platform”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:2 (2018),  240–251  mathnet  elib
2017
6. A. P. Markeev, “On stability of motion of the Maxwell pendulum”, Nelin. Dinam., 13:2 (2017),  207–226  mathnet  elib
7. Anatoly P. Markeev, “On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance”, Regul. Chaotic Dyn., 22:7 (2017),  773–781  mathnet  isi  scopus
2016
8. A. P. Markeev, “On the stability of the two-link trajectory of the parabolic Birkhoff billiards”, Nelin. Dinam., 12:1 (2016),  75–90  mathnet
9. A. P. Markeev, “On the stability of periodic trajectories of a planar Birkhoff billiard”, Tr. Mat. Inst. Steklova, 295 (2016),  206–217  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 295 (2016), 190–201  isi  scopus
2015
10. A. P. Markeev, “On stability of permanent rotation of a disk that collides with an horizontal plane”, Nelin. Dinam., 11:4 (2015),  685–707  mathnet
11. A. P. Markeev, “On the fixed points stability for the area-preserving maps”, Nelin. Dinam., 11:3 (2015),  503–545  mathnet
12. Anatoly P. Markeev, “On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian”, Regul. Chaotic Dyn., 20:3 (2015),  309–316  mathnet  mathscinet  zmath  scopus
2014
13. Anatoly P. Markeev, “Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation”, Nelin. Dinam., 10:4 (2014),  447–464  mathnet
2013
14. Anatoly P. Markeev, “A motion of connected pendulums”, Nelin. Dinam., 9:1 (2013),  27–38  mathnet
2012
15. A. P. Markeev, “On the dynamics of a rigid body carrying a material point”, Nelin. Dinam., 8:2 (2012),  219–229  mathnet
16. A. P. Markeev, “On a periodic motion of a rigid body carrying a material point in the presence of impacts with a horizontal plane”, Nelin. Dinam., 8:1 (2012),  71–81  mathnet
17. Anatoly P. Markeev, “On the Dynamics of a Rigid Body Carrying a Material Point”, Regul. Chaotic Dyn., 17:3-4 (2012),  234–242  mathnet  mathscinet  zmath
18. Anatoly P. Markeev, “On a Periodic Motion of a Rigid Body Carrying a Material Point in the Presence of Impacts with a Horizontal Plane”, Regul. Chaotic Dyn., 17:2 (2012),  142–149  mathnet
2011
19. A. P. Markeev, “On nonlinear Meissners equation”, Nelin. Dinam., 7:3 (2011),  531–547  mathnet
2010
20. A. P. Markeev, “Nonlinear oscillations of sympathetic pendulums”, Nelin. Dinam., 6:3 (2010),  605–622  mathnet  elib
2009
21. A. P. Markeev, “To the theory of resonant rotation of the Mercury”, Nelin. Dinam., 5:1 (2009),  87–98  mathnet
2008
22. A. P. Markeev, “Dynamics of a rigid body that collides with a rigid surface”, Nelin. Dinam., 4:1 (2008),  1–38  mathnet
23. A. P. Markeev, “The Dynamics of a Rigid Body Colliding with a Rigid Surface”, Regul. Chaotic Dyn., 13:2 (2008),  96–129  mathnet  mathscinet  zmath
2005
24. A. P. Markeev, “On the Steklov case in rigid body dynamics”, Regul. Chaotic Dyn., 10:1 (2005),  81–93  mathnet  mathscinet  zmath
2003
25. A. P. Markeev, “On stability of regular precessions of a non-symmetric gyroscope”, Regul. Chaotic Dyn., 8:3 (2003),  297–304  mathnet  mathscinet  zmath
2002
26. A. P. Markeev, “On the dynamics of a solid on an absolutely rough plane”, Regul. Chaotic Dyn., 7:2 (2002),  153–160  mathnet  mathscinet  zmath
27. A. P. Markeev, “Integrability of the problem of rolling of a sphere with a multiply connected cavity filled with an ideal fluid”, Regul. Chaotic Dyn., 7:2 (2002),  149–151  mathnet  mathscinet  zmath

2015
28. A. P. Markeev, “On the Birkhoff transformation in the case of complete degeneracy of the quadratic part of the Hamiltonian”, Nelin. Dinam., 11:2 (2015),  343–352  mathnet; Regul. Chaotic Dyn., 20:3 (2015), 309–316

Presentations in Math-Net.Ru
1. On the dynamics of a pendulum clock mounted on a movable base
A. P. Markeev
International conference "Classical mechanics, dynamical systems and mathematical physics" on the occasion of Academician Valery V. Kozlov's 70th birthday
January 23, 2020 16:50   
2. On the motion of a heavy rigid body above horizontal plane
A. P. Markeev
International Conference on Mathematical Control Theory and Mechanics
July 7, 2015 09:00
3. One critical case in the problem of stability for a periodic solution in an autonomous Hamiltonian system
A. P. Markeev
International scientific conference "Days of Classical Mechanics"
January 26, 2015 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020